| Catalog Number |
228146 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: h4: the device manufacture date was reported as unknown on the initial report.Please note that the date of manufacture has been updated accordingly.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
Event or Problem Description
It was reported that during an unspecified surgical procedure it was observed that the plate of the vapr coolpulse90 electrode device detached and remained in the patient.There were no reported adverse consequences to the patient.The exact date of the event was not reported; however, it was reported that the event occurred in 2026.No additional information could be provided.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d9, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: investigation summary the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that the device comes in used condition.A piece of metal from the cautery tip is detached and the fragment was not returned.The power cord was cut by the customer and was not returned for evaluation.The tip and suction tube had foreign matter, presumably biological matter.The handle and shaft did not show any signs of damage.The device will be sent to the manufacturer for further review.The supplier performed an evaluation with the following results: the device was not received in its original packaging, only in a shelf-carton box.The tip was used and was detached from the device.The handle and cable were used, and the plug was detached from the cable.It was confirmed that there were no ncrs or deviances recorded during the manufacturing process.The customer reported that ¿the plate has come off and is still in the patient.¿ a visual inspection of the device shows that it was received in a used condition.The active tip was not returned.This failure is consistent with those investigated in a capa.From the investigation, we have been unable to determine an exact cause of this failure.The overall complaint was confirmed as the observed condition of vapr coolpulse90 electrode would have contributed to the complained issue.Based on the investigation findings, the potential cause is undetermined.Depuy synthes will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.Device history lot a manufacturing record evaluation was performed for the finished device number, and no non-conformances were identified.